Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Trapped nerve. Have arthritis and osteoporosis. Prescribed diazepam. Start physiotherapy?

I am suffering with what my go is saying is a trapped nerve they have prescribed me diazepam to relax muscles and tamad for the pain. The pain has reduced maybe 10 percent this is now the 5th day for me and just wondering the best approach to a speedy recovery to get movement back also should I see a chiropractor or try to start physiotherapy thank you for any an all help in a lot of pain and also suffer from arthuritus and osteoporosis thank you for your help
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Arthritis and osteoporosis is often associated with chronic pains. The pain killers and hot fomentation brings some relief in 2-3 weeks. Doing physiotherapy under the guidance of a physiotherapist would be best.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor